# SDR AALA20151202009

- Difficulty date: November 25, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 45,360 hours, 22,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD SUPPORT CRACKED AT STATION 237 & BL0.  R & R SUPPORT IAW SRM 51-01-00-001 & SRM 51-30-01.
